# SDR HEEA0011357

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212075037101
- Condition: Reads High
- Location: Eng N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 INDICATOR READS 2% HIGH OUT OF TOLERANCE.
